Universidad Complutense de Madrid
E-Prints Complutense

On a stochastic parabolic PDE arising in Climatology



Último año

Díaz Díaz, Gregorio y Díaz Díaz, Jesús Ildefonso (2002) On a stochastic parabolic PDE arising in Climatology. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 96 (1). pp. 123-128. ISSN 1578-7303

Vista previa

URL Oficial: http://www.rac.es/ficheros/doc/00074.pdf

URLTipo de URL


We study the existence and uniqueness of solutions of a nonlinear stochastic pde proposed by R. North and R. F. Cahalan in 1982 for the modeling of non-deterministic variability (as, for instance, the volcano actions) in the framework of energy balance climate models. The more delicate point concerns the uniqueness of solutions due to the presence of a multivalued graph β in the right hand side of the equation. In contrast with the deterministic case, it is possible to prove the uniqueness of a suitable weak solution associated to each given monotone (univalued and discontinuous) section b of the maximal monotone graph β. We get some stability results when the white noise converges to zero.

Tipo de documento:Artículo
Palabras clave:Energy balance climate models; multivalued parabolic stochastic partial differential equations
Materias:Ciencias > Matemáticas > Procesos estocásticos
Código ID:31164
Depositado:01 Jul 2015 08:39
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo